Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Further mathematical results concerning Burgers fluids and their generalizations

Autor
Quintanilla, R.; Rajagopal, K.
Tipus d'activitat
Article en revista
Revista
Zeitschrift für angewandte Mathematik und Physik
Data de publicació
2012-02-01
Volum
63
Número
1
Pàgina inicial
191
Pàgina final
202
DOI
https://doi.org/10.1007/s00033-011-0173-9 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16064 Obrir en finestra nova
URL
http://www.springerlink.com/content/r55640rt5h777573/ Obrir en finestra nova
Resum
In this paper, we extend the earlier work by Quintanilla and Rajagopal (Math Methods Appl Sci 29: 2133–2147, 2006) and establish qualitative new results for a proper generalization of Burgers’ original work that stems form a general thermodynamic framework. Such fluids have been used to describe the behavior of several geological materials such as asphalt and the earth’s mantle as well as polymeric fluids. We study questions concerning stability, uniqueness and continuous dependence on ini...
Citació
Quintanilla, R.; Rajagopal, K. Further mathematical results concerning Burgers fluids and their generalizations. "Zeitschrift für angewandte Mathematik und Physik", 01 Febrer 2012, vol. 63, núm. 1, p. 191-202.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants